Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pregnant with itchy rashes after taking progesterone injection and nance tablets. Why?

My wife 16 week pregnant.Doctor has recommended MICROGEST progesterone injection 100mg(alternatively) and NANCE-100 progesterone tablets (twice a day), SHERIC Capsules (carbonyl iron, folic acid ,zinc &vil.b12 capsules),and FOLGEL PLUS tablets.Now she is having itching problem and also rashes came out after itching. WHY DOES IT HAPPENING? is there any way to came out from this problem.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello Sanjay,
The rashes can be allergic reaction to the progesterone or the SHERIC capsules which contains carbonyl iron as some patients do not tolerate carbonyl iron and do develop itching with rashes.

Rare cause can be some form of viral infection but less likely as there is no fever, and rarely due to altered liver function tests which are common in pregnancy but less likely at 16 weeks.

I would advice you to go for few blood tests like CBC with platelet count and ESR,and Liver function test. Consult your doctor with the reports.

If the reports are normal and itching very severe she can try levocetrizine tablets at night to relieve the itching and find out with what is she allergic by stopping progesterone or the SHERIC tablets alternately after consulting your doctor.

Don't worry, take care.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor